# SDR SWAA950484

- Difficulty date: June 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- Engine: Pwa JT8D9A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 641000
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D, E

## Discrepancy

DURING CLIMBOUT FROM LIT,  CREW EXPERIENCED NR 1 ENGINE LOW OIL PRESSURE INDICATION WITH ASSOCIATED WARNING LIGHT.  CREW PERFORMED NR 1 ENGINE SHUTDOWN CHECKLIST.  AIRCRAFT RETURNED TO LIT AND MADE AN UNEVENTFUL LANDING.  INSPECTED ENGINE.  REPLACED NR 1 ENGINE OIL PUMP, ENGINE GEARBOX ASSEMBLY, AND PERFORMED ENGINE POWER ASSURANCE RUN PER BOEING M/M.  OIL PUMP P/N:  734340.  S/N OFF:  AV2800.  S/N ON:  AV3829.
